# SDR ASAA2015021310644

- Difficulty date: February 13, 2015
- Submitted: February 17, 2015
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 32,323 hours, 9,649 cycles
- System (JASC): 7600 · Engine Controls
- Part: Fault Code
- Condition: Activated
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE HAS FMC/CDU FAULT 76-31361, START LEVER SIGNALS DISAGREE, LONG TERM. ACFT GROUNDED.
